DOI 10.1016/j.pupt.2011.12.004
Tremor and β(2)-adrenergic agents: is it a real clinical problem?
Аннотация
Tremor is one of the most characteristic adverse effects following administration of β(2)-adrenergic agonists. It is reported by around 2-4% of patients with asthma taking a regular β(2)-adrenergic agonist and is induced by both short-acting and long-acting agents. Tremor associated with β(2)-adrenergic agonists is dose-related and may occur more commonly with oral dosing. The exact mechanism for tremor induction by β(2)-adrenergic agonists is still unknown, but there is some evidence that β(2)-adrenergic agonists act directly on muscle. An early explanation of the tremor was that β(2)-adrenoceptor stimulation shortens the active state of skeletal muscle, which leads to incomplete fusion and reduced tension of tetanic contractions. More recently, tremor has been correlated closely with hypokalaemia. A possible diverse impact of different modes of administration of β(2)-adrenergic agonists on tremorogenic responses has been suggested but solid evidence is still lacking. In any case, the desensitization of β(2)-adrenoceptors that occurs during the first few days of regular use of a β(2)-adrenergic agonist accounts for the commonly observed resolution of tremor after the first few doses. Therefore, tremor is not a really important adverse effect in patients under regular treatment with a β(2)-adrenergic agonist.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.